Journal of Applied Mathematics and Stochastic Analysis
Volume 8 (1995), Issue 2, Pages 201-208
Remarks on the controllability of nonlinear perturbations of Volterra integrodifferential systems
Bharathiar University, Department of Mathematics, Coimbatore, Tamil Nadu 641 046, India
Received 1 August 1994; Revised 1 March 1995
Copyright © 1995 K. Balachandran and P. Balasubramaniam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient conditions for the complete controllability of nonlinear perturbations of Volterra integrodifferential systems with implicit derivative are established. The results generalize the results of Dauer and Balachandran  and are obtained through the notions of condensing map and measure of noncompactness of a set.